# SDR QMLA2016071916082

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N913SM
- Make and model: Snias AS350B3
- Aircraft serial: 4600
- Aircraft time: 2,246 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Clutch
- Condition: Failed
- Location: A/C Compressor
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NEW AIR CONDITIONER COMPRESSOR. POST-MAINTENANCE OPS CHECK WAS GOOD. ON THE RETURN LEG OF THE FIRST FLIGHT AFTER COMPRESSOR INSTALLATION, THE CREW STARTED TO DETECTED AN ODOR.  TURNED OFF THE A/C AND THE ODOR WENT AWAY.  DISCOVERED OVERHAULED AIR CONDITIONER COMPRESSOR CLUTCH THAT WAS INSTALLED THE DAY BEFORE HAD FAILED. A/C COMPRESSOR WAS REMOVED AND REPLACED WITH ANOTHER OVERHAULED COMPRESSOR.
